Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cohomology of units and $L$-values at zero
HTML articles powered by AMS MathViewer

by Jürgen Ritter and Alfred Weiss PDF
J. Amer. Math. Soc. 10 (1997), 513-552 Request permission
References
Similar Articles
  • Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11R42, 11R33, 11R27
  • Retrieve articles in all journals with MSC (1991): 11R42, 11R33, 11R27
Additional Information
  • Jürgen Ritter
  • Affiliation: Institut für Mathematik der Universität, D-86135 Augsburg, Germany
  • Alfred Weiss
  • Affiliation: Department of Mathematics, University of Alberta, Edmonton, Canada T6G 2G1
  • Received by editor(s): March 28, 1996
  • Additional Notes: We acknowledge financial support provided by the DFG and by NSERC. Moreover, we appreciate having been offered a pleasant stay at the Fields Institute in Waterloo, where the first part of the paper was written.

  • Dedicated: Dedicated to A. Fröhlich on his $80^{\mathrm {th}}$ birthday
  • © Copyright 1997 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 10 (1997), 513-552
  • MSC (1991): Primary 11R42; Secondary 11R33, 11R27
  • DOI: https://doi.org/10.1090/S0894-0347-97-00234-8
  • MathSciNet review: 1423032